Items where Author is "Odesskii, Alexander"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Odesskii, Alexander and Sokolov, Vladimir (2007) Pairs of compatible associative algebras, classical Yang-Baxter and quiver representations. Communications in Mathematical Physics. pp. 1-17. ISSN 1432-0916

Odesskii, Alexander and Sokolov, Vladimir (2006) Algebraic structures connected with pairs of compatible associative algebras. International Mathematics Research Notices, 2006. pp. 1-35. ISSN 1073-7928

Odesskii, Alexander (2003) Set-theoretical solutions to the Yang-Baxter Relation from factorization of matrix polynomials and theta functions. Moscow Mathematical Journal, 3 (1). pp. 97-103. ISSN 1609-4514

MIMS Preprint

Odesskii, Alexander and Sokolov, Vladimir (2007) On (2+1)-dimensional hydrodynamic type systems possessing pseudopotential with movable singularities. [MIMS Preprint]

This list was generated on Sat May 25 01:00:58 2019 BST.